# SDR SWIA201540598

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 31,444 hours, 18,880 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOST FORWARD CEILING EMERGENCY FLOOD LIGHT IS INOPERATIVE.  FOUND MOST FORWARD CEILING EMERGENCY FLOOD LIGHT CONNECTOR LOOSE.  INSTALLED CONNECTOR IAW AMM.
